# SDR YENA2024041100510

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 72,953 hours, 26,311 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 114095004
- Part serial: MN390
- Condition: Failed
- Location: Mlg
- Part time: 73,932 hours, 26,681 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#583, JFK-MCO. 'PER THE INBOUND FLIGHT CREW LANDING GEAR DID NOT RETRACT; REMOVED AND REPLACED R/H MLG LOCKSTAY ACTUATING CYLINDER IAW AMM 32-11-21. OPS AND LEAK CHECK GOOD. OK FOR SV.'
